# SDR A6WA201140041

- Difficulty date: January 9, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,620 hours, 16,738 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Structure
- Condition: Worn
- Location: Pcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AP ON OR OFF, AC OCSILLATES IN THE VERT AXIS.  (STAB TRIM REQ`S CONSTANT ATTENTION.  REF W/O 162615 FOR WORK PERFORMED AND REPLACMENT OF WORN HORZ STAB PCU HARDWARE.
